Publicaciones (Publications)


MathSciNet ---- zbMATH ---- PRC


  1. Weak-type boundedness of the Fourier transform on rearrangement invariant function spaces, Santiago Boza, Javier Soria. To appear in Proc. Edinburgh Math. Soc.
  2. Geometric properties of infinite graphs and the Hardy-Littlewood maximal operator, Javier Soria, Pedro Tradacete. To appear in Journal d'Analyse Mathématique
  3. Norm estimates for the Hardy operator in terms of $B_p$ weights, Santiago Boza, Javier Soria, Proc. Amer. Math. Soc. 145 (2017), 2455-2465.
  4. Optimal rearrangement invariant Sobolev embeddings in mixed norm spaces, Nadia Clavero, Javier Soria, J. Geom. Anal. 26 (2016), 2930-2954.
  5. Optimal rearrangement invariant range for Hardy type operators, Javier Soria, Pedro Tradacete, Proc. Roy. Soc. Edinburgh Sect. A 146 (2016), 865-893.
  6. Integrable cross sections in mixed norm spaces and Sobolev embeddings, Nadia Clavero, Javier Soria, Positivity 20 (2016), 435-466.
  7. Mixed norms and iterated rearrangements, Viktor Kolyada, Javier Soria, Z. Anal. Anwend. 35 (2016), 119-138.
  8. Positive isometric averaging operators on $\ell^2(\mathbb Z,\mu)$, Santiago Boza, Javier Soria, Integr. Equ. Oper. Theory 84 (2016), 487-500.
  9. Best constants for the Hardy-Littlewood maximal operator on finite graphs, Javier Soria, Pedro Tradacete, J. Math. Anal. Appl. 436 (2016), 661-682.
  10. Restricted weak-type Rubio de Francia extrapolation for $p>p_0$ with applications to exponential integrability estimates, María J. Carro, Javier Soria, Adv. Math. 290 (2016), 888-918.
  11. Weighted weak-type (1,1) estimates via Rubio de Francia extrapolation, María J. Carro, Loukas Grafakos, Javier Soria, J. Funct. Anal. 269 (2015), 1203-1233.
  12. Estimaciones de promedios en Análisis, Santiago Boza, Javier Soria, La Gaceta de la RSME 18 (2015), 67-86.
  13. Characterization of the restricted type spaces $R(X)$, Javier Soria, Pedro Tradacete, Math. Inequal. Appl. 18 (2015), 295-319.
  14. Mixed norm spaces and rearrangement invariant estimates, Nadia Clavero, Javier Soria, J. Math. Anal. Appl. 419 (2014), 878-903.
  15. Lorentz-Shimogaki and Boyd theorems for weighted Lorentz spaces, Elona Agora, Jorge Antezana, María J. Carro, Javier Soria, J. London Math. Soc. 89 (2014), 321-336.
  16. Isometries on $L^2(X)$ and monotone functions, Santiago Boza, Javier Soria, Math. Nachr. 287 (2014), 160-172.
  17. Characterization of the weak-type boundedness of the Hilbert transform on weighted Lorentz spaces, Elona Agora, María J. Carro, Javier Soria, J. Fourier Anal. Appl. 19 (2013), 712-730.
  18. Boundedness of the Hilbert transform on weighted Lorentz spaces, Elona Agora, María J. Carro, Javier Soria, J. Math. Anal. Appl. 395 (2012), 218-229.
  19. Weighted weak modular and norm inequalities for the Hardy operator in variable $L^p$ spaces of monotone functions, Santiago Boza, Javier Soria, Rev. Mat. Complutense 25 (2012), 459-474.
  20. Rubio de Francia's extrapolation theory: estimates for the distribution function, María J. Carro, Javier Soria, Rodolfo Torres, J. London Math. Soc. 85 (2012), 430-454.
  21. Optimal bounds for the Hardy operator minus the Identity, Javier Soria, Proceedings of the IV International Course on Mathematical Analysis in Andalucia - In Memory of Professor Antonio Aizpuru Tomás. World Scientific Publishing (2011), 234-246.
  22. A new class of restricted type spaces, Salvador Rodríguez-López, Javier Soria, Proc. Edinburgh Math. Soc. 54 (2011), 749-759.
  23. Solution to a conjecture on the norm of the Hardy operator minus the Identity, Santiago Boza, Javier Soria, Journal of Functional Analysis 260 (2011), 1020-1028.
  24. Hölder type inequalities in Lorentz spaces, Viktor Kolyada, Javier Soria, Annali di Matematica Pura ed Applicata 189 (2010), 523-538.
  25. Optimal bounds of restricted type for the Hardy operator minus the Identity on the cone of radially decreasing functions, Javier Soria, Studia Math. 197 (2010), 69-79.
  26. Translation-invariant bilinear operators with positive kernels, Loukas Grafakos, Javier Soria, Integr. Equ. Oper. Theory 66 (2010), 253-264.
  27. Sharp constants between equivalent norms in weighted Lorentz spaces, Sorina Barza, Javier Soria, J. Austral. Math. Soc. 88 (2010), 19-27.
  28. Sharp constants related to the triangle inequality in Lorentz spaces, Sorina Barza, Viktor Kolyada, Javier Soria, Trans. Amer. Math. Soc. 361 (2009), 5555-5574.
  29. Rearrangement transformations on general measure spaces, Santiago Boza, Javier Soria, Indag. Math. 19 (2008), 33-51.
  30. Weighted Hardy modular inequalities in variable $L^p$ spaces for decreasing functions, Santiago Boza, Javier Soria, J. Math. Anal. Appl. 348 (2008), 383-388.
  31. Recent Developments in the Theory of Lorentz Spaces and Weighted Inequalities, María J. Carro, José A. Raposo, Javier Soria, Memoirs of the American Mathematical Society 187 (2007).
  32. Optimal domain for the Hardy operator, Olvido Delgado, Javier Soria, J. Funct. Anal. 244 (2007), 119-133.
  33. Hardy's inequalities for monotone functions on partially ordered measure spaces, Nicola Arcozzi, Sorina Barza, Josep L. Garcia-Domingo, Javier Soria, Proc. Roy. Soc. Edinburgh Sect. A 136 (2006), 909-919.
  34. Mixed norm and multidimensional Lorentz spaces, Sorina Barza, Anna Kaminska, Lars-Erik Persson, Javier Soria, Positivity 10 (2006), 539-554.
  35. Characterization of rearrangement invariant spaces with fixed points for the Hardy-Littlewood maximal operator, Joaquim Martín, Javier Soria, Ann. Acad. Sci. Fenn. Math. 31 (2006), 39-46.
  36. Maximal functions and the control of weighted inequalities for the fractional integral operator, María J. Carro, Carlos Pérez, Fernando Soria, Javier Soria, Indiana Univ. Math. J. 54 (2005), 627-644.
  37. A counterexample to a weak-type estimate for potential spaces and tangential approach regions, Javier Soria, Olof Svensson, Proc. Amer. Math. Soc. 133 (2005), 1093-1099.
  38. A decreasing rearrangement for functions on homogeneous trees, Josep L. Garcia-Domingo, Javier Soria, European J. Combin. 26 (2005), 201-225.
  39. Lorentz spaces for decreasing rearrangements of functions on trees, Josep L. Garcia-Domingo, Javier Soria, Math. Inequal. Appl. 7 (2004), 471-490.
  40. Multidimensional rearrangement and Lorentz spaces, Sorina Barza, Lars-Erik Persson, Javier Soria, Acta Math. Hungar. 104 (2004), 203-224.
  41. New Lorentz spaces for the restricted weak-type Hardy's inequalities, Joaquim Martín, Javier Soria,  J. Math. Anal. Appl. 281 (2003), 138-152.
  42. On embeddings between classical Lorentz spaces, María J. Carro, Lubos Pick, Javier Soria, Vladimir D. Stepanov, Math. Inequal. Appl. 4 (2001), 397-428.
  43. Sharp weighted multidimensional integral inequalities for monotone functions, Sorina Barza, Lars-Erik Persson, Javier Soria, Math. Nachr. 210 (2000), 43-58.
  44. Nontangential approach regions on groups, Josep L. Garcia-Domingo, Javier Soria, Function spaces and applications (New Delhi, 1997), 82-90, Narosa Publishing House, New Delhi, 2000.
  45. Sharp weighted multidimensional integral inequalities of Chebyshev type, Sorina Barza, Lars-Erik Persson, Javier Soria, J. Math. Anal. Appl. 236 (1999), 243-253.
  46. Weighted inequalities and the shape of approach regions, Josep L. Garcia-Domingo, Javier Soria, Studia Math. 133 (1999), 261-274.
  47. Commutators, interpolation and vector function spaces, María J. Carro, Joan Cerdà, Javier Soria, Function spaces, interpolation spaces, and related topics (Haifa, 1995), 24-31, Israel Math. Conf. Proc., 13, Bar-Ilan Univ., Ramat Gan, 1999.
  48. Lorentz spaces of weak-type, Javier Soria, Quart. J. Math. Oxford Ser. (2) 49 (1998), 93-103.
  49. Transference theory on Hardy and Sobolev spaces, María J. Carro, Javier Soria, Colloq. Math. 74 (1997), 47-69.
  50. The Hardy-Littlewood maximal function and weighted Lorentz spaces, María J. Carro, Javier Soria, J. London Math. Soc. 55 (1997), 146-158.
  51. Best approach regions for potential spaces, José A. Raposo, Javier Soria, Proc. Amer. Math. Soc. 125 (1997), 1105-1109.
  52. A unified approach for commutators theorems in interpolation theory, a survey, María J. Carro, Joan Cerdà, Javier Soria, Rev. Mat. Univ. Complut. Madrid 9 (1996), 91-108.
  53. Commutators and duality in interpolation theory, María J. Carro, Joan Cerdà, Javier Soria, Interaction between functional analysis, harmonic analysis, and probability (Columbia, MO, 1994), 125-133, Lecture Notes in Pure and Appl. Math., 175, Dekker, New York, 1996.
  54. Weak-type weights and normable Lorentz spaces, María J. Carro, Alejandro García del Amo, Javier Soria, Proc. Amer. Math. Soc. 124 (1996), 849-857.
  55. Commutators and interpolation methods, María J. Carro, Joan Cerdà, Javier Soria, Ark. Mat. 33 (1995), 199-216.
  56. Higher order commutators in interpolation theory, María J. Carro, Joan Cerdà, Javier Soria, Math. Scand. 77 (1995), 301-319.
  57. Schechter methods of interpolation and commutators, María J. Carro, Joan Cerdà, Mario Milman, Javier Soria, Math. Nachr. 174 (1995), 35-53.
  58. Weighted norm inequalities for general maximal operators and approach regions, Ascensión Sánchez-Colomer, Javier Soria, Math. Nachr. 172 (1995), 249-260.
  59. $A_p$ and approach regions, Ascensión Sánchez-Colomer, Javier Soria, Fourier analysis and partial differential equations (Miraflores de la Sierra, 1992), 311-315, Stud. Adv. Math., CRC, Boca Raton, FL, 1995.
  60. A note on monotone functions, María J. Carro, Javier Soria, Fourier analysis and partial differential equations (Miraflores de la Sierra, 1992), 141-147, Stud. Adv. Math., CRC, Boca Raton, FL, 1995.
  61. Tent spaces over general approach regions and pointwise estimates, María J. Carro, Javier Soria, Pacific J. Math. 163 (1994), 217-235.
  62. Boundedness of some integral operators, María J. Carro, Javier Soria, Canad. J. Math. 45 (1993), 1155-1166.
  63. Weighted Lorentz spaces and the Hardy operator, María J. Carro, Javier Soria, J. Funct. Anal. 112 (1993), 480-494.
  64. Interpolation theorems of some weighted quasi-Banach spaces, Eugenio Hernández, Javier Soria, Interpolation spaces and related topics (Haifa, 1990), 61-80, Israel Math. Conf. Proc., 5, Bar-Ilan Univ., Ramat Gan, 1992.
  65. Maximal Hardy spaces, Javier Soria, Boll. Un. Mat. Ital. B 6 (1992), 147-162.
  66. Weighted tent spaces, Javier Soria, Math. Nachr. 155 (1992), 231-256.
  67. Spaces of Lorentz type and complex interpolation, Eugenio Hernández, Javier Soria, Ark. Mat. 29 (1991), 203-220.



Wordle ORCID

Inicio (Home)